MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 10ML REG PR SALINE 10ML FILL; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 10ML REG PR SALINE 10ML FILL; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 30654678
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the nurse noticed the leur lock area of the syringe was contaminated with a dark red substance.No patient harm.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Additional Manufacturer Narrative
(b)(4) follow up.The luer lock area of the syringe was reported to be contaminated with a dark red substance.Because the physical sample was not returned, a comprehensive evaluation could not be performed.One photograph was provided and reviewed by the quality team.The image depicts a prefilled syringe without flow wrap packaging, placed in a plastic bag.Discoloration is visible on the syringe barrel luer and the upper portion of the tip cap.No other defects or imperfections are evident.A device history record review was completed for material number 30654678, lot 5262098.The review did not identify any quality issues during manufacture that could have contributed to the reported condition.No related quality notifications were found.All processes and final inspections were performed in accordance with specification requirements.To date, no other similar events have been reported for this lot.Based on the investigation and the photographic evidence, the customer reported condition is confirmed.In the absence of the returned product, a probable root cause could not be determined.

Brand Name
SYRINGE 10ML REG PR SALINE 10ML FILL
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24400623
Report Number1911916-2026-00076
Device Sequence Number9905480
Product Code NGT
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30654678
Device Lot Number5262098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown